On Gröbner Bases and Their Uses in Solving System of Polynomial Equations and Graph Coloring
Haridas Kumar Das1 & Nasim Reza1 Show affiliations
- University of Dhaka, Bangladesh
Journal of Mathematics and Statistics, Volume 14, Issue 1, pp. 175–182 · doi.org/10.3844/jmssp.2018.175.182
Abstract
This paper is based on the analytic and computational solution procedures of Gröbner basis and its applications. We show the behavior of the ideals generated by polynomials from a polynomial ring. We also present the idea of a zero dimensional ideal and use of this ideal to solve system of polynomial equations. We then introduce an algorithmic procedure for solving a system of polynomial equations (linear and nonlinear) with a finite number of solutions extending the idea of Gröbner basis. Finally we explore the idea of Gröbner basis for coloring the vertices of a given graph. We illustrate the stated results through a number of examples. Moreover, as for auxilary and making comparison with the analytic results, we use Mathematica 9.0.1 to develop some computer algebra.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Das, H. K. & Reza, N. (2018). On Gröbner Bases and Their Uses in Solving System of Polynomial Equations and Graph Coloring. Journal of Mathematics and Statistics, 14(1), 175–182. https://doi.org/10.3844/jmssp.2018.175.182
- Licence
- CC BY 3.0
- Issue
- Volume 14, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
